Search found 8 matches

by Linnibel
Mon Feb 08, 2016 12:23 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Struggling with Tecfidera side effects
Replies: 7
Views: 6199

Re: Struggling with Tecfidera side effects

Hi Toie939502! Bloating was never a big issue for me, so I am not really sure of the answer. I found that my medication side effects have settled with time, although I still need half an aspirin to counteract the flushing 2 hours after a dose & I find that a probiotic in the morning seems to help wi...
by Linnibel
Mon Jul 28, 2014 7:07 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: One year on Tecfidera
Replies: 7
Views: 4636

Re: One year on Tecfidera

I'm glad that there is light at the end of the tunnel & that you are doing well, one year on. I'm on day 8 of my second start of tecfidera - I'm only taking 120mg once a day & the diarrhoea has started again this morning. The hot flushes I can live with, but the abdominal cramping, nausea & diarrhoe...
by Linnibel
Mon Jul 28, 2014 6:54 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera side effects
Replies: 4
Views: 2935

Re: Tecfidera side effects

Allthatjazz - Tecfidera is excreted via the lungs - ie. it is breathed out - that might account for the bad breath...
by Linnibel
Tue Jul 22, 2014 2:34 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Struggling with Tecfidera side effects
Replies: 7
Views: 6199

Re: Struggling with Tecfidera side effects

mkbmomma - your life sounds as busy (read: crazy) as mine. Fatigue is probably an issue we both would face with work/life balance even without factoring in MS! Fatigue was a problem for me for a while (I needed a mid-morning sleep to get through an afternoon shift at work, or an afternoon nap to get...
by Linnibel
Tue Jul 15, 2014 3:25 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Struggling with Tecfidera side effects
Replies: 7
Views: 6199

Re: Struggling with Tecfidera side effects

Thanks mkbmomma for your input - it sounds like you have had a rough time of it too! I'm glad that your nausea & diarrhoea has settled - there is hope for me yet!! The bloating doesn't sound much fun either, but certainly better than V & D... although as you say, not particularly sexy! I spoke to my...
by Linnibel
Sat Jul 12, 2014 1:31 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Excruciating stomach pain on Tecfidera
Replies: 9
Views: 6756

Re: Excruciating stomach pain on Tecfidera

Glad to see your post! Struggling with nausea, vomiting, diarrhoea & abdo pain, so will definitely give this a go when I restart! Was thinking about trying some probiotics....
by Linnibel
Fri Jul 11, 2014 9:51 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Struggling with Tecfidera side effects
Replies: 7
Views: 6199

Struggling with Tecfidera side effects

Prior to commencing Tecfidera I read with interest various ways to counteract the side effects of this medication & felt well prepared going into battle (thank you Ladymac et al for all the suggestions put out there...). The first week of the 120mg twice daily regime went relatively smoothly with a ...
by Linnibel
Fri Jul 11, 2014 9:22 pm
Forum: Introductions
Topic: How were you told of your Dx?
Replies: 14
Views: 2191

Re: How were you told of your Dx?

I had a bout of optic neuritis, (& suspected as much) then went to an optometrist (for differential diagnosis) & he found no reason for central vision loss, so I went to my GP to get confirmation of my suspicions. He didn't think that MS was likely, but referred me on to another doctor, plus a neuro...